New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Could my hives been fibro related?
2 Replies
toots2889 - January 12

Hello fibro friends! Remember me posting back in Nov. about me getting hives and my Dr. thought it was the Cymbalta? Well they took me off but I continued with the rash break outs well past the time that it could have been the medication causing it. I have finally been rid of them for a week now.
I got really sick during this time. I was really tired, weak, nauseated, and just feeling so sick I was having a hard time taking care of myself. My blood pressure was high, my heart was racing, and my lungs were having a hard time keeping up, which im sure was all caused by me being on Prednisone.
I still would like to know why i got the hives? The drs. dont seem to care as long as we got rid of them. I kind of feel like because i have fibro, they blame everything that happens to me on that now. Anyone else feel this way? And has anyone else have this happen to them(the hives).
Could it be fibro?

 

staton79 - January 12

I was diagnosed about a year and a half ago. For a couple years now, I have been breaking out into hives on my chest. Just today I broke out with hives on both arms. The doctors ca't seem to figure it out, and quite honestly, don't seem to care if they do. I think it must have something to do with the fibro. Until now, I haven't heard of anybody else doing it, until I read your post. Thank you for putting your post on here. I've been going through the same thing.
Thank you!

 

rtillery - January 13

I was "officially" diagnosed with fibro in 1999,before that it was cronic fatigue synd, then my RA factor went thru the roof tadatada......anyway I have had out breaks with hives and rashes off and on for the past 10 yrs that "NO ONE" could give an answer for. I have heard all the crap from fibro dosent exsist to fibro is causing my kidney problem. I dont know what the answer is to these things I just know they are real. Now after listening to all the bs about the pain clinics and breaking out in hive from oxy,lorocet/tabs, percocets which I have had to live with the Cymbalt 60mg for a year I am facing another doc who swears he can contain the pain an hives (yep I got the famous hive shot this morning and am still broke out) he has suggested "Suboxone" Have you looked that one up? I havent taken a opiete in well over a month and now this. Do I sound frustrated? Thanks for all of the comments on hear I have learned more tonight from all of the comments I will be returning GOOD LUCK TO ALL.....and THANKS AGAIN

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question